# SDR SWAA2013090919986

- Difficulty date: September 1, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 40,370 hours, 27,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 5937954
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE CATWALK CEILING PANEL ATTACH BRACKET CRACKED AT 12 O'CLOCK POSITION.  R&R ANGLE IAW SRM & DRAWING.
